Top answers from doctors based on your search:
Disclaimer

does calcium channel blocker help with cluster headache

A 37-year-old male asked:
Dr. James Cain
36 years experience Nephrology and Dialysis
Possibly low protein: You are on appropriate therapy. The aim should be to use the arb (or acei) with other drugs in an effort to reduce proteinuria while controlling hyp ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Only 1 cause: The only way that i know of for you to get calcium channel overdose is to take too much or too many of the pills or capsules.
4
4 thanks
A 33-year-old male asked:
Dr. Jesus Yap
Dr. Jesus Yap answered
53 years experience Cardiology
Nothing: Calcium channel blockers are drugs that block entry of calcium ions into the cell which prevent generation of specific electrical current responsible ... Read More
1
1 thank
A 47-year-old male asked:
Dr. Charles Rocamboli
18 years experience Family Medicine
No : No. It's an ace inhibitor.
A 46-year-old member asked:
Dr. John Garner
16 years experience Cardiology
Nope: It's an ace inhibitor. It blocks the production of angiotensin ii from angiotensin i.
A 35-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Alternative?: Please define "alternative". If you just wait, a calcium blocker will just wear off by itself. If you have severe low blood pressure or severe blocke ... Read More
A 53-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
No: It's a clinical diagnosis based on history and physical exam. An ekg may show complications but isn't specific for CCB od.
A 19-year-old male asked:
Dr. Moe Zafarani
A Verified Doctor answered
A US doctor answered Learn more
Its variable: It can happen as early as couple of days, its variable really.
1
1 thank
A 41-year-old member asked:
Dr. Robert Kwok
33 years experience Pediatrics
Can strike a balance: When a person has two or more medical conditions needing treatment, his doctors will try to strike a balance with the medications, to improve each con ... Read More
A 35-year-old member asked:
Dr. Liviu Klein
23 years experience Cardiology
Many symptoms: Calcium channel blocker overdose leads to bradycardia (slow heart beat), heart block, low blood pressure, syncope (fainting) and sometimes can be fata ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month